I ended up w/ a staph infection in a cyst behind my ear not too long ago and I went to see the dermatologist, and he ended up giving me a prescription for solodyn and another topical antibiotic pad. This was after the course of another antibiotic to get rid of the staph.
Doing some research on this solodyn/minocycline its a tetracycline antibiotic that works by inhibiting protein synthesis. This sounded pretty bad to me, and I've been taking it the past two days.
I don't know anything about protein synthesis except that Berardi used it as a metric to measure post workout high carb meal effectiveness. I'm assuming it is good and I'm wondering if this drug will hinder recovery and gym performance.
The pill is for acne, but I really don't think my skin is bad enough to warrant taking an oral medication. If it may effect my training progress, I really don't want to be taking it.
Does anybody have any insight? Thanks.